# SDR SWAA2023070668464

- Difficulty date: May 30, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N8302F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36680
- Aircraft time: 36,881 hours, 16,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CENTER WING FLOOR SUPPORT BREAK CRACKED AT LBL 1 STA 540 MKD DOT<[01] INSTALLED NEW MAIN CABIN CENTER WING FLOOR SUPPORT BREAK AT LBL 1 STA 540 AS PER SRM 51-40-02-0G-0/ DRW 143A0060.;[02] VERIFIED ALL STEPS
